Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe memory loss. Why do I have sever absent mindedness? What can help?

Well i am 32 and i am having severe memory loss since my school days and believe me i have passed my entire academics by copying which i used feel gr8 abt it those days but believe me i knew some day it will hit me very bad...i 4gt things very fast, like a routes,any article, subject related to my office work, moreoever i am so very absent minded and even now i am going to mba classes but ever i study very next moment i 4gt i really want to come out of it asap which i effecting my career and my personal life which lead to my divorce also...!! prakash/0000
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear I am sorry for the health problem you are experiencing.I would advice you to do a brain CT scan so I can advice you and your memory improve.Wish you all the best
Answered: Thu, 19 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor